# SDR SWAA2014112134379

- Difficulty date: November 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 30,375 hours, 17,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: D717020001
- Condition: Broken
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT BATTERY CHARGER AFT NUTPLATE BROKEN.  R & R CHARGER ASSEMBLY IAW AMM.
